# SDR 20000912SH024

- Difficulty date: August 25, 2000
- Submitted: September 12, 2000
- Operation: General aviation
- Aircraft: N8403F
- Make and model: Cessna 310Q
- Aircraft serial: 310Q0640
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Trunnion
- Part number: 5141001212
- Condition: Failed
- Location: Bellcrank Attach
- Part time: 5,123 hours
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING AND WHILE TURNING LEFT OFF OF RUNWAY ONTO TAXIWAY, RIGHT GEAR COLLAPSED.  FOUND RIGHT GEAR TRUNNION UPPER BARREL TO BELLCRANK CASTING FAILED AND THE LOWER SIDE LINK SEPARATED AT ADJUSTMENT BOLT.  POSSIBLE CAUSE:  LOWER SIDE LINK ADJUSTMENT BOLT SEPARATED AS GEAR COLLAPSED AS EVIDENT BY BEND IN BOLT.  EXACT CAUSE OF FAILURE IS NOT KNOWN, POSSIBLY THE UPPER BARREL FITTING FAILED.  (X)
